# SDR R61A201302010104

- Difficulty date: February 1, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 14,260 hours, 11,346 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Condition: Defective
- Location: Nlg Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING DESCENT CREW RECEIVED NOSE LANDING GEAR DOOR OPEN MESSAGE.  CREW DID NOT NOTICE ANY BUFFETING IN FLIGHT AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED LEFT AFT NOSE LANDING GEAR DOOR ROD PER EMB AMM AND OPS CHECKED GOOD.
